# SDR AALA202112088546

- Difficulty date: October 19, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOORBOARD SUPPORT AT STA 540 BETWEEN BL 0 AND LBL 23, MEASURING L=1.0 IN, W=1.0 IN, D=0.04 IN. REPLACED FLOORBOARD SUPPORT WITH NEW IAW AARD 51-00-05.
